# SDR UIEA200700474

- Difficulty date: November 22, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 96,164 hours, 19,945 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 65B1565111
- Condition: Broken
- Location: Te Flap
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED HARD LANDING.  PERFORMED HARD LANDING PHASE I INSPECTION.  NOTED DEFECTS LISTED ON FOLLOWING LOG PAGES PER AMM 5-51-05, FOUND LEFT INBOARD FLAP NR 4 PUSH ROD BROKEN.  REPLACED AND ADJUST PUSH ROD ASSY.  ACCOMPLISHED PARTS OF PHASE II INSPECTION AND DEFERRED REMAINDER OF THE PHASE II AFTER SPECIAL MAINTENANCE FERRY FLIGHT TO PIK TO COMPLETE THE PHASE II INSPECTION.
